# SDR C2XA08IA212

- Difficulty date: September 22, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,372 hours, 18,325 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2331 THE CREW REPORTED A ODOR OF HOT WIRES COMING FROM TOP OF BULKHEAD IN FRONT OF SEAT 1A WITH NO SMOKE VISIBLE.  THE ACFT LANDED AT IAW WITHOUT INCIDENT WHERE MX PLACED THE CABIN LIGHTING ON MEL 33-20-00/1 CAT C CONTROL NR 154736 AFTER DISCONNECTING THE BALLAST AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 09/23/08.  MX R&R THE BALLAST AT SEAT 2A.  OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
